Discussions By Condition: Female sexual conditions

blood tinged discharge

Posted In: Female sexual conditions 10 Replies
  • Posted By: Anonymous
  • April 15, 2007
  • 01:45 AM

i am 23 years old and for past 2 months have had pelvic pain and intermittent blood tinged vaginal discharge that is sometimes fresh blood and sometimes darker more brown looking. My periods have remained regular but these symptoms get masked during my period. Everytime I look this up on the internet they say cervical cancer. I am freaking out! What do I do??

Reply Flag this Discussion

10 Replies:

  • Ive had the same issues for years. Its really annoying but I wouldnt worry about cervical cancer, I went through that stage when i first started looking into it. Cancer seems to be a possibility with every symptom. I have always been told its normal but I dont care I want a reason and a solution. Still cant pin point if thats possible. I have heard birth control could help but you should go get a vaginal sonogram, will probably rule out all of your concerns.
    Anonymous 42789 Replies Flag this Response
  • I have the same symptoms... earlier today I noticed that I had blood in my discharge too, but I only just finished my period (about 4-5 days ago) so I can't be starting my period again. I'm 17 and after looking on the internet I'm getting slightly worried!! It's only happened once (today) and I have lower back pain and pelvic pain but the blood wasn't brown it was light and dark pinky.
    Anonymous 42789 Replies Flag this Response
  • hi there, i had what seemed very much like a urine infection (although test came back negative) 2 weeks before i was due my 7day pill free week, at the time i started to have blood spots (mixed with whitish discharge ) at least once a day when i wiped after going to wee. i had that right up to my period week and then had a very heavy period, i have now been back on the pill 5 days and i am still getting these blood spots occassionally throughout each day. the symptoms of the urine infection have gone, but i do have some pelvic pain from time to time.
    raymae 21 Replies
    • September 12, 2008
    • 07:47 PM
    • 0
    Flag this Response
  • If you are on birth control, including an IUD like Mirena, you MUST look up your specific bc on either www.rxlist.com or www.drugs.com to educate yourself on ALL of the potential side effects of these meds. This is important, as doctors don't usually go over this, and bc can have many potentially dangerous side effects. Please be an informed consumer and look these and any other medications you may be taking, online at one of the above websites. To the original unregistered poster - have you been to a doc? If not then please do get yourself checked out. Best wishesDOM
    acuann 3080 Replies
    • September 12, 2008
    • 08:26 PM
    • 0
    Flag this Response
  • I have had the same problems as the unregisted user, I have had bloody discharge a dark mucousy color, but I dont and have never used bc, have not had sex in over 1 year almost 2 years, also I have always had normal periods, but also I have an inflamation feeling in my back as well. the pain is as if someone shot an arrow in my back and it went straight through me. Thats where it hurt on my back to my lower abdomin. I have a doc appointment tomorrow, but I would love to hear what other things this problem could be. Cause I dont like my doctor that I have now, so If I could get other advice I would love it.
    Anonymous 42789 Replies
    • October 24, 2008
    • 05:34 AM
    • 0
    Flag this Response
  • I have this same problem... It is annoying,, and very scary to me. I went to the doc, and i am awaiting results.. He told me it could be anything from low iron, thyroid, hormones, other low vitamin levels, sti, or cancer, etc... but Im trying to make myself not worry too much until the results come in. I would advise you guys to go to the doc. There are many possibilities. Good luck.
    Anonymous 42789 Replies
    • August 10, 2009
    • 06:35 PM
    • 0
    Flag this Response
  • I have been having the same thing. I had a child about 9 months ago & my first couple periods were unbearable but after the first two, they were very normal. . .and then I started having the blood-tinged discharge. . . Mine changes exactly like that. Sometimes bright red, sometimes brown. . .& all in between. I'm worried as well. I am going to the doctor today to see what it may be. . .but all I've found from the internet is cervical cancer.
    Anonymous 42789 Replies
    • September 22, 2009
    • 02:06 PM
    • 0
    Flag this Response
  • i've been having the same problem but i have no medical insurance :( what do i do ??? i'm kinda freaking out i've been having pelvic pain for the last 4 months but today i had this crazy ammount of clumpy greyish kinda bloody discharge gross i know i really hope there is some kind of clinic that can help me for free :(
    Anonymous 42789 Replies
    • January 4, 2011
    • 04:04 AM
    • 0
    Flag this Response
  • i've been having the same problem but i have no medical insurance :( what do i do ??? i'm kinda freaking out i've been having pelvic pain for the last 4 months but today i had this crazy ammount of clumpy greyish kinda bloody discharge gross i know i really hope there is some kind of clinic that can help me for free :(I am having the same issue right now. My husband is convinced that it is just because I am weaning my son and have recently started having periods again. I certainly hope I do not have anything else wrong with me. I do hope you found a clinic. My advice for any other women who should stumble upon this post is to go to a doctor with our without medical insurance. They will bill you and many doctors offer sliding scale payment for those without insurance and low income. I do not have insurance, nor a lot of money, however I feel that my health is important so I am going to make an appointment with someone to figure this out. DO NOT let money be the most important thing in your life. If you have to, eat rice and beans for a couple weeks (even a couple of months if you have to) to make up the money. Rice and beans are highly nutritious (add an onion and garlic and it doesn't raise the price too much) and extremely affordable.
    Anonymous 42789 Replies Flag this Response
  • If you are on birth control, including an IUD like Mirena, you MUST look up your specific bc on either www.rxlist.com or www.drugs.com to educate yourself on ALL of the potential side effects of these meds. This is important, as doctors don't usually go over this, and bc can have many potentially dangerous side effects. Please be an informed consumer and look these and any other medications you may be taking, online at one of the above websites. To the original unregistered poster - have you been to a doc? If not then please do get yourself checked out. Best wishesDOMthanks for the resource- i'm new here and didn't know about those sites!!
    susiesusie2 3 Replies
    • August 26, 2011
    • 01:12 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.